# SDR DALA2022112507522

- Difficulty date: November 22, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N959DV
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,236 hours, 11,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2507488) DURING INSPECTION FOUND FWD CARGO DOOR AFT SHIELD CORRODED. REMOVED AND REPLACED FWD CARGO AFT SHIELD IAW B737 SRM 51-40-02-0G-0 AND DWG 143A8126.
